Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am 20 year old male and have brown skin. I had been suffering from hormonal acne for a really long time and my sister took me to a derm, who suggested accutane. I ingested around 700mg of Accutane over a period of two months. The first month was great. In the second month, however, I noticed that my face was becoming dark and dull. When the dullness persisted I stopped the medication, even though I still had acne. I have been off the medicine for almost 25 days now and my face still is dull, uneven, lifeless and few shades darker. My face is not exactly dry, but not hydrated from within also. It just looks old. All of this has taken a heavy toll on my life. I have lost the will to go out and socialise. I am scared of looking into mirrors. Plus nobody understands my problem. When I had acne, at least people related to my problem. Now I am in a much more difficult and nobody can relate, except perhaps few of you. 

The idea that I will have to endure this skin for rest of my life absolutely devastates me. If anyone of you have any sort of remedies to get my skin back to normal then please comment. Also, I understand that I have been lucky as few people from suffered way more from this diabolical drug.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×